Alert archive / New Jersey / Areal Flood Advisories in 2012

Areal Flood Advisory 235, NWS Philadelphia/Mount Holly

December 26, 2012Bucks County, Lehigh County, Northampton County, Pennsylvania; 7 counties in New Jersey

NWS Philadelphia/Mount Holly issued this areal flood advisory at Dec 26, 2012, 9:10 PM EST for Bucks County, Lehigh County, Northampton County, Pennsylvania; 7 counties in New Jersey. It was in force for 4 hr.

The area

The outline as issued.

The facts

Issued
Dec 26, 2012, 9:10 PM EST (02:10 UTC)
Expired
Dec 27, 2012, 1:15 AM EST
In force
4 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

Counties Hunterdon County, NJ, Mercer County, NJ, Middlesex County, NJ, Morris County, NJ, Somerset County, NJ, Sussex County, NJ, Warren County, NJ, Bucks County, PA, Lehigh County, PA, Northampton County, PA

The radar

The Philadelphia radar (KDIX), 90 km from the middle of the area, began a volume at 02:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 2.2 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2012-12-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2012-12-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 413 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
442 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
413 m²/s²
0-3 km storm-relative helicity
963 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

219 
WGUS81 KPHI 270210
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
910 PM EST WED DEC 26 2012

NJC019-021-023-027-035-037-041-PAC017-077-095-270615-
/O.NEW.KPHI.FA.Y.0235.121227T0210Z-121227T0615Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WARREN NJ-HUNTERDON NJ-MERCER NJ-MORRIS NJ-SOMERSET NJ-SUSSEX NJ-
BUCKS PA-LEHIGH PA-NORTHAMPTON PA-MIDDLESEX NJ-
910 PM EST WED DEC 26 2012

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED AN

* URBAN AND SMALL STREAM FLOOD ADVISORY FOR...
  WARREN COUNTY IN NORTHWEST NEW JERSEY...
  HUNTERDON COUNTY IN NORTHWEST NEW JERSEY...
  NORTHERN MERCER COUNTY IN CENTRAL NEW JERSEY...
  MORRIS COUNTY IN NORTHERN NEW JERSEY...
  SOMERSET COUNTY IN NORTHERN NEW JERSEY...
  SUSSEX COUNTY IN NORTHWEST NEW JERSEY...
  NORTHERN BUCKS COUNTY IN SOUTHEAST PENNSYLVANIA...
  SOUTHEASTERN LEHIGH COUNTY IN EASTERN PENNSYLVANIA...
  EASTERN NORTHAMPTON COUNTY IN EASTERN PENNSYLVANIA...
  MIDDLESEX COUNTY IN NORTHERN NEW JERSEY...

* UNTIL 115 AM EST

* AT 908 PM EST DOPPLER RADAR INDICATED AN AREA OF HEAVY RAINFALL 
MOVING NORTHEAST THROUGH THE ADVISED AREA. RADAR ESTIMATES UPWARDS 
OF THREE-QUARTERS OF AN INCH HAVE FALLEN WITHIN THE PAST HOUR WITH 
AN ADDITIONAL HALF INCH POSSIBLE. THE HEAVY RAIN IS MOVING AT AT 
SWIFT PACE AND SHOULD BE OUT OF THE ADVISED AREA WITHIN THE NEXT 
HOUR OR SO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 4121 7437 4104 7450 4100 7430 4091 7427
      4090 7433 4074 7436 4067 7445 4067 7440
      4061 7442 4060 7421 4056 7420 4050 7426
      4046 7422 4041 7425 4030 7439 4032 7495
      4045 7552 4076 7536 4108 7497 4135 7476

$$

HEAVENER

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Dec 26, 9:03 PM EST, 7 minutes earlier.

Area forecast discussion, Dec 26, 9:03 PM EST, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
903 PM EST WED DEC 26 2012

.SYNOPSIS...
A STRONG LOW PRESSURE SYSTEM WILL CROSS THE REGION TONIGHT AND MOVE
OFF TOWARDS THE NORTHEAST THROUGH THURSDAY. HIGH PRESSURE WILL
BRIEFLY BUILD IN FOR FRIDAY AND MOVE TO OUR EAST BY EARLY SATURDAY.
ANOTHER LOW PRESSURE SYSTEM WILL TRACK ACROSS THE SOUTHEASTERN
UNITED STATES AND THEN UP THE MIDDLE ATLANTIC COAST ON SATURDAY. A
RETURN TO HIGH PRESSURE IS EXPECTED FOR SUNDAY AND MONDAY. A COLD
FRONT IS FORECAST TO CROSS THE REGION MONDAY NIGHT OR TUESDAY.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
WINTRY WEATHER FIRST, THE TRANSITION TO SLEET AND FREEZING NORTH
IS CONTINUING. INITIALLY WITH THE SURGE OF WARM AIR ALOFT AND THEN
LATER BECAUSE OF THE LACK OF ICE IN THE CLOUDS. LITTLE IN THE WAY
OF ADDITIONAL SNOW (LESS THAN ONE INCH) IS EXPECTED. IN THE
POCONOS AND SUSSEX COUNTY NEW JERSEY TEMPERATURES ARE NOT EXPECTED
TO GET ABOVE FREEZING. ADDITIONAL WATER EQUIVALENT OF AROUND ONE
QUARTER OF AN INCH LIKELY.

IN THE NEXT TIER WHERE ADVISORIES ARE IN EFFECT, THERE ARE POCKETS
OF FREEZING RAIN AND SLEET CONTINUING. WE BELIEVE TEMPERATURES
WILL CONTINUE TO RISE, BUT WILL KEEP THE ADVISORY GOING UNTIL THIS
OCCURS.

FOR THE WIND, WE WILL DROP THE ADVISORIES SOUTH OF ATLANTIC
COUNTY. THE LLJ IS OVER THE HIGH WIND WARNING AREA CURRENTLY AND
WE HAVE HAD SEVERAL REPORTS OF 60 MPH PLUS GUSTS.

PRECIPITATION OVERALL IS ON THE DOWNSIDE AND MOST OF THE HEAVIEST
PRECIPITATION SHOULD BE OUT OF OUR CWA BY 06Z. WE LOADED IN THE HI
RES WRF-NMMB WHICH HAS HANDLED SFC TEMPS THE CLOSEST TODAY FOR
TEMPERATURE ADJUSTMENTS.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
WE EXPECT PRECIPITATION TO BE ON THE WANE ON THURSDAY, WITH
LINGERING RAIN NORTHWEST CHANGING BACK TO SNOW SHOWERS. WINDS SHOULD
BE FAIRLY ROBUST ON THURSDAY, ALTHOUGH THE LOWER LEVEL JET WILL NOT
BE AS STRONG AS IT WILL BE IN THE NEAR TERM. ANOTHER WIND ADVISORY
MAY BE ISSUED FOR PARTS OF THE AREA. TEMPERATURES ARE A
CONTINUITY/GUIDANCE BLEND.

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
NOT MANY CHANGES MADE TO THE EXTENDED DUE TO ONGOING WEATHER
CONDITIONS TODAY. UPDATED THE GRIDS AND BLENDED MODEL GUIDANCE WITH
CONTINUITY THROUGH SATURDAY AND THEN BLENDED HPC GUIDANCE ALONG WITH
CONTINUITY FOR SUNDAY THROUGH THE END OF THE PERIOD.

WEAK HIGH PRESSURE BUILDS IN FOR FRIDAY AND EARLY SATURDAY. THE NEXT
STORM SYSTEM DEVELOPS ACROSS THE SOUTHEASTERN UNITED STATES AND
TRACKS UP THE MIDDLE ATLANTIC COAST ON SATURDAY. STILL SOME TIMING
ISSUES WITH THIS STORM AND WITH VARIABILITY AMONGST THE MODELS AS TO
THE STRENGTH AND DEPTH OF THE LOW, DIDN'T WANT TO GET CUTESY WITH
THE WEATHER GRIDS. STUCK WITH A RAIN/SNOW FORECAST FOR NOW. BASED ON
THE LATEST MODEL GUIDANCE, THE BEST CHANCES FOR MEASURABLE
PRECIPITATION TO FALL LOOKS TO BE THROUGH THE I-95 CORRIDOR, SOUTH
AND EAST. HOWEVER, MODEL CONSENSUS CONTINUES TO INDICATE THAT WE
WILL SEE SNOW THROUGH OUR ENTIRE FORECAST AREA THROUGH EARLY SUNDAY
AND WE HAVE INCREASED THE POPS TO LIKELY ACROSS THE AREA. ANY
LINGERING SNOW SHOWERS SHOULD TAPER OFF ON SUNDAY AS THE SYSTEM
MOVES OFF TOWARDS THE CANADIAN MARITIMES.

HIGH PRESSURE THEN BUILDS IN FOR SUNDAY AND MONDAY WITH A COLD FRONT
EXPECTED TO MOVE ACROSS THE REGION MONDAY NIGHT OR TUESDAY.

&&

.AVIATION /02Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

WITH THE LATEST 00Z TAFS, KABE WILL HAVE FREEZING RAIN INTO THIS
EVENING BEFORE WE CHANGE THEM OVER TO RAIN. ALL OTHER TAF SITES
JUST RAIN.

DURING THIS EVENING THE LAST BAND OF HEAVIER RAIN WILL MOVE
THROUGH WITH CIGS ALONG THE MVFR AND IFR THRESHOLD AND VSBYS
DROPPING TO IFR WHEN THE HEAVIER RAIN MOVES THRU. LLWS WILL BE
CONTINUED AS A LLJ WILL AVERAGE AROUND 60KTS FROM THE E OR SE.

OVERNIGHT LIGHTER RAIN IS FORECAST WITH CIGS REMAINING NEAR THE
MVFR AND IFR THRESHOLD, BUT PREVAILING VSBYS SHOULD BE MVFR. WINDS
ARE FORECAST TO SLOWLY BACK TO THE NORTH AND NORTHWEST WITH LESS
GUSTINESS AS THE LLJ LIFTS TO THE NORTHEAST.

RAIN SHOULD END ON THURSDAY MORNING AS VSBYS BECOME VFR. CIGS
SHOULD AVERAGE MVFR AND SLOWLY IMPROVE TO VFR BY AFTERNOON.
NORTHWEST WINDS WILL START INCREASING WITH GUSTINESS LIKELY
BETWEEN 20 AND 30 KTS.

ON THURSDAY AFTERNOON, VFR CIGS ARE FORECAST AND WINDS SHOULD ALSO
INCREASE FROM THE NORTHWEST WITH SUSTAINED SPEEDS CLOSE TO 20 KTS
AND PEAK GUSTS EXCEEDING 30 KTS.

OUTLOOK...
THURSDAY NIGHT THROUGH FRIDAY...VFR CONDITIONS EXPECTED. NORTHWEST
WINDS 15-25 KNOTS WITH GUSTS 30-35 KNOTS THURSDAY NIGHT, DIMINISHING
TO 10-20 KNOTS ON FRIDAY. WINDS WILL DIMINISH FURTHER FRIDAY
EVENING.

SATURDAY...VFR CONDITIONS EXPECTED AT THE START OF THE DAY WITH
SUB-VFR CONDITIONS EXPECTED THROUGH THE AFTERNOON AND EVENING.
TIMING REMAINS AN ISSUE WITH RESPECT TO PRECIPITATION AND STRENGTH
OF THE WINDS. SNOW IS EXPECTED TO FALL ACROSS THE REGION AND AFFECT
THE TERMINALS.

SUNDAY AND MONDAY...MAINLY VFR CONDITIONS EXPECTED. SOME FLURRIES OR
SNOW SHOWERS MAY AFFECT THE NORTHWESTERN TERMINALS /KABE TO KRDG/ ON
SUNDAY. NORTHWEST WINDS 15-20 KNOTS WITH GUSTS AROUND 30 KNOTS CAN
BE EXPECTED ON SUNDAY...BECOMING MORE WESTERLY 10-15 KNOTS ON MONDAY.

&&

.MARINE...
THERE MAY BE A LULL IN THE GALES SOUTH TONIGHT, BUT WITH A RAMP UP
EXPECTED DURING THE DAY ON THURSDAY, WILL MAKE NO HEADLINE CHANGES.

WE HAVE EXTENDED THE GALE WARNING THROUGH THURSDAY OVER THE SOUTHERN
ATLANTIC WATERS AND DELAWARE BAY, AND WE HAVE MAINTAINED THE STORM
WARNING OVER THE NORTHERN ATLANTIC WATERS THROUGH 6 AM EST THURSDAY.
IT MAY BE DOWNGRADED TO A GALE WARNING BEFORE THEN. THE LOW LEVEL
JET IS QUITE ROBUST THROUGH THE EVENING (ESPECIALLY NORTHEAST), AND
IT RUNS IN EXCESS OF 35 KNOTS IN THE COLD AIR ADVECTION ON THURSDAY.
THERE MAY BE A LULL IN THE JET AND THE SURFACE WINDS OVERNIGHT
TONIGHT. SEAS TONIGHT IN EXCESS OF 15 FEET ARE POSSIBLE IN THE STORM
WARNING REGION. THEY WILL APPROACH 15 FEET OVER THE SOUTHERN
ATLANTIC WATERS TONIGHT, AND ALL ATLANTIC SEAS WILL SUBSIDE A BIT
THROUGH THURSDAY. SEAS OVER THE BAY GENERALLY WILL RANGE FROM 3 TO 6
FEET.

OUTLOOK...
GALE FORCE GUSTS WILL START TO DIMINISH THURSDAY EVENING AND BECOME
SMALL CRAFT CONDITIONS ON FRIDAY. BOTH WINDS AND SEAS WILL DECREASE
THROUGH THE DAY ON FRIDAY AND FALL BELOW SMALL CRAFT ADVISORY LEVELS
BY FRIDAY AFTERNOON AS THE PRESSURE GRADIENT WEAKENS ACROSS THE
REGION.

HIGH PRESSURE WILL BUILD ACROSS THE AREA ON FRIDAY AND KEEP US
HEADLINE FREE THROUGH MOST OF SATURDAY. A COASTAL STORM IS SLATED TO
ARRIVE OVER THE WEEKEND, IMPACTING THE AREA WATERS STARTING SATURDAY
EVENING. WITH DISAGREEMENT AMONGST THE MODEL GUIDANCE AS TO THE
STRENGTH AND TRACK OF THE SYSTEM, THE DETAILS REMAIN A LITTLE FUZZY.
EXPECT AND INCREASE IN WINDS AND SEAS AS THE SYSTEM APPROACHES AND
AT LEAST SMALL CRAFT ADVISORIES LOOK LIKE THEY WILL BE NEEDED. A
PERIOD OF GALE FORCE GUSTS ALSO LOOKS POSSIBLE FOR A PERIOD OF TIME
ON SUNDAY. BOTH WINDS AND WAVES WILL GRADUALLY DIMINISH BEHIND THIS
SYSTEM BUT A DECENT PRESSURE GRADIENT LOOKS TO REMAIN ACROSS THE
AREA AND SMALL CRAFT ADVISORY LEVEL WINDS MAY REMAIN ON THE OPEN
WATERS THROUGH AT LEAST MONDAY.

&&

.HYDROLOGY...
MODELS HAVE FAIRLY CONSISTENTLY SHOWN ABOUT 1.25 TO 2.25 INCHES OF
LIQUID OVER THE WATCH AREA, AND THE HEADWATER GUIDANCE AND THE
HIGHER END OF THE AFOREMENTIONED QPF SUPPORT MAINTAINING THE WATCH.
THE RIVER FORECAST CENTER HAS INDICATED THAT FLOODING MAY BE
CONFINED TO STREAMS AND THE SMALLER RIVERS.

&&

.TIDES/COASTAL FLOODING...
COASTAL FLOOD WARNING WAS ISSUED AROUND RARITAN BAY AND MONMOUTH
COUNTY FOR THE MORNING HIGH TIDE. A COASTAL FLOOD ADVY WAS ISSUED
FOR OCEAN COUNTY FOR THE SAME HIGH TIDE. FURTHER SOUTH, WE HAVE
UPDATED THE COASTAL FLOOD ADVISORY TO ALSO INCLUDE KENT DE &
CUMBERLAND NJ COUNTIES DUE TO EXPECTED HIGHER LEVELS IN THE
DELAWARE BAY. THE REMAINDER OF THE COASTAL FLOOD ADVISORY IS FOR
HYBRID FLOODING, TIDES AND HEAVY RAIN RUNOFF IN THE TIDAL DELAWARE
RIVER FOR THE OVERNIGHT HIGH TIDE CYCLE.

FOR THE NEXT, THURSDAY MORNING HIGH TIDE CYCLE THE WINDS WILL BE
BLOWING OFFSHORE OVER THE SOUTHERN WATERS SO NO ADDITIONAL TIDAL
FLOODING IS EXPECTED.  THERE HAS TO BE A PIVOT POINT IN ALL OF
THIS ALONG THE NEW JERSEY COAST WHICH FOR NOW WE HAVE THE BEST
CONFIDENCE IN OCEAN COUNTY.

AS FOR CHESAPEAKE BAY, TIDAL DEPARTURES ARE AROUND A FOOT AND A HALF.
THIS HIGH TIDE CYCLE PASSED WITHOUT A PROBLEM. THE GUIDANCE DOES
THE SAME WITH THE NEXT HIGH TIDE CYCLE AT TOLCHESTER BEACH ON
THURSDAY MORNING, BUT BY THEN THE BAY SHOULD START DRAINING, SO
PREFER TO SEE HOW THE TIDES TRANSPIRE OVERNIGHT AND JUST LEAVE THE
CHANCE IN THE HWO.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH THROUGH THURSDAY MORNING FOR PAZ070-071-101>106.
     WINTER WEATHER ADVISORY UNTIL 7 AM EST THURSDAY FOR PAZ060>062.
     COASTAL FLOOD ADVISORY UNTIL 4 AM EST THURSDAY FOR PAZ070-071.
     WINTER STORM WARNING UNTIL NOON EST THURSDAY FOR PAZ054-055.
NJ...FLOOD WATCH THROUGH THURSDAY MORNING FOR NJZ008>010-012-015-
     017>019.
     WINTER WEATHER ADVISORY UNTIL 7 AM EST THURSDAY FOR NJZ007-008.
     COASTAL FLOOD ADVISORY UNTIL 4 AM EST THURSDAY FOR NJZ016>019-
     021.
     HIGH WIND WARNING UNTIL 1 AM EST THURSDAY FOR NJZ012>014-020-
     026.
     COASTAL FLOOD ADVISORY FROM 5 AM TO 10 AM EST THURSDAY FOR
     NJZ020-026.
     WINTER STORM WARNING UNTIL NOON EST THURSDAY FOR NJZ001.
     WIND ADVISORY UNTIL 1 AM EST THURSDAY FOR NJZ022-025-027.
     COASTAL FLOOD WARNING FROM 5 AM TO 10 AM EST THURSDAY FOR
     NJZ012>014.
DE...FLOOD WATCH THROUGH THURSDAY MORNING FOR DEZ001.
     COASTAL FLOOD ADVISORY UNTIL 4 AM EST THURSDAY FOR DEZ001-002.
MD...NONE.
MARINE...GALE WARNING UNTIL 6 PM EST THURSDAY FOR ANZ430-431-452>455.
     STORM WARNING UNTIL 6 AM EST THURSDAY FOR ANZ450-451.

&&

SYNOPSIS...MEOLA
NEAR TERM...GIGI/SZATKOWSKI
SHORT TERM...DELISI
LONG TERM...MEOLA
AVIATION...GIGI/SZATKOWSKI/MEOLA
MARINE...DELISI/MEOLA
HYDROLOGY...
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Dec 26, 8:34 PM EST, 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
834 PM EST WED DEC 26 2012

NJZ001-PAZ054-055-280145-
SUSSEX-CARBON-MONROE-
834 PM EST WED DEC 26 2012

...WINTER STORM WARNING IN EFFECT UNTIL NOON EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ008-280145-
MORRIS-
834 PM EST WED DEC 26 2012

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 AM EST THURSDAY...
...FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ007-PAZ060>062-280145-
WARREN-BERKS-LEHIGH-NORTHAMPTON-
834 PM EST WED DEC 26 2012

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 AM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND EAST
CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ009-010-PAZ101-103-105-280145-
HUNTERDON-SOMERSET-WESTERN CHESTER-WESTERN MONTGOMERY-UPPER BUCKS-
834 PM EST WED DEC 26 2012

...FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

NORTHEAST WINDS COULD GUSTS TO AROUND 40 MPH AT TIMES TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ015-PAZ102-104-106-280145-
MERCER-EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS-
834 PM EST WED DEC 26 2012

...FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

NORTHEAST WINDS COULD GUSTS TO AROUND 40 MPH AT TIMES TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ012-280145-
MIDDLESEX-
834 PM EST WED DEC 26 2012

...HIGH WIND WARNING IN EFFECT UNTIL 1 AM EST THURSDAY...
...FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING...
...COASTAL FLOOD WARNING IN EFFECT FROM 5 AM TO 10 AM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.
   FLOOD WATCH.
   COASTAL FLOOD WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   COASTAL FLOOD WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-NJZ017>019-PAZ070-071-280145-
NEW CASTLE-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-
PHILADELPHIA-
834 PM EST WED DEC 26 2012

...FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING...
...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 4 AM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...SOUTHERN
NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   COASTAL FLOOD ADVISORY.

NORTHEAST WINDS COULD GUST TO AROUND 45 MPH AT TIMES TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

MINOR TIDAL FLOODING IS POSSIBLE WITH THE HIGH TIDE CYCLE AROUND
NOON ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ016-280145-
SALEM-
834 PM EST WED DEC 26 2012

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 4 AM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

A PERIOD OF HEAVY RAIN IS POSSIBLE THROUGH TONIGHT, THEREFORE
LOCAL POOR DRAINAGE FLOODING COULD RESULT.

NORTHEAST WINDS COULD GUST TO AROUND 45 MPH AT TIMES TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

MINOR TIDAL FLOODING MAY OCCUR WITH THE HIGH TIDE CYCLE AROUND
NOON ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002-NJZ021-280145-
KENT-CUMBERLAND-
834 PM EST WED DEC 26 2012

...WIND ADVISORY IN EFFECT UNTIL 1 AM EST THURSDAY...
...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 4 AM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE AND SOUTHERN
NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.
   COASTAL FLOOD ADVISORY.

HEAVY RAIN MAY OCCUR TONIGHT, THEREFORE LOCAL POOR DRAINAGE
FLOODING COULD RESULT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

MINOR TIDAL FLOODING MAY OCCUR DURING THE HIGH TIDE CYCLE THURSDAY
MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ020-026-280145-
OCEAN-COASTAL OCEAN-
834 PM EST WED DEC 26 2012

...HIGH WIND WARNING IN EFFECT UNTIL 1 AM EST THURSDAY...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 5 AM TO 10 AM EST
THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.
   COASTAL FLOOD ADVISORY.

HEAVY RAIN MAY OCCUR TONIGHT, THEREFORE LOCAL POOR DRAINAGE
FLOODING COULD RESULT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ003-004-NJZ022>025-027-280145-
INLAND SUSSEX-DELAWARE BEACHES-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-SOUTHEASTERN BURLINGTON-
834 PM EST WED DEC 26 2012

...WIND ADVISORY IN EFFECT UNTIL 1 AM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE AND
SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

MINOR TIDAL FLOODING MAY OCCUR DURING THE HIGH TIDE CYCLE THIS
EVENING.

HEAVY RAIN MAY OCCUR TONIGHT, THEREFORE LOCAL POOR DRAINAGE
FLOODING COULD RESULT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

MINOR TIDAL FLOODING MAY OCCUR DURING THE HIGH TIDE CYCLE THURSDAY
MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ013-014-280145-
WESTERN MONMOUTH-EASTERN MONMOUTH-
834 PM EST WED DEC 26 2012

...HIGH WIND WARNING IN EFFECT UNTIL 1 AM EST THURSDAY...
...COASTAL FLOOD WARNING IN EFFECT FROM 5 AM TO 10 AM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.
   COASTAL FLOOD WARNING.

HEAVY RAIN MAY OCCUR TONIGHT, THEREFORE LOCAL POOR DRAINAGE
FLOODING COULD RESULT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ008-012-015-019-020-280145-
CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-
834 PM EST WED DEC 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND.

.DAY ONE...TONIGHT.

NORTHEAST WINDS COULD GUST TO AROUND 45 MPH AT TIMES TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

MINOR TIDAL FLOODING MAY OCCUR DURING THE HIGH TIDE CYCLE
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-452>455-280145-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
834 PM EST WED DEC 26 2012

...GALE WARNING IN EFFECT UNTIL 6 PM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

WEST-NORTHWEST WINDS MAY GUST TO GALE FORCE THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450-451-280145-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
834 PM EST WED DEC 26 2012

...STORM WARNING IN EFFECT UNTIL 6 AM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   STORM WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

WEST-NORTHWEST WINDS MAY GUST TO GALE FORCE THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Dec 26, 3:22 PM EST, 5 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
322 PM EST WED DEC 26 2012

NJZ009-010-015-PAZ101>106-262230-
HUNTERDON-SOMERSET-MERCER-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
INCLUDING THE CITIES OF...FLEMINGTON...SOMERVILLE...TRENTON...
HONEY BROOK...OXFORD...WEST CHESTER...KENNET SQUARE...
COLLEGEVILLE...POTTSTOWN...NORRISTOWN...LANSDALE...CHALFONT...
PERKASIE...MORRISVILLE...DOYLESTOWN
322 PM EST WED DEC 26 2012

...PRECIPITATION TRANSITIONING TO FREEZING RAIN...

AS WARMER AIR MOVES IN ALOFT, THE SNOW IS CHANGING OVER TO SLEET
AND FREEZING RAIN. THIS PROCESS WILL CONTINUE THROUGH THE REST OF
THE AFTERNOON AND WILL MAKE FOR HAZARDOUS TRAVELING CONDITIONS ON
ANY UNTREATED ROADWAYS AND BRIDGES AND OVERPASSES. PLEASE EXERCISE
CAUTION IF DRIVING. THE WORST TRAVELING CONDITIONS WILL START
DEVELOPING IN THE UPPER PARTS OF THE COUNTY AS THE SUN STARTS TO
SET. WARM IS MOVING INTO THE REGION AND A TRANSITION TO PLAIN RAIN
WILL START LATER THIS AFTERNOON.

NJZ007-008-PAZ060>062-262230-
WARREN-MORRIS-BERKS-LEHIGH-NORTHAMPTON-
INCLUDING THE CITIES OF...WASHINGTON...MORRISTOWN...READING...
ALLENTOWN...BETHLEHEM...EASTON
321 PM EST WED DEC 26 2012

THERE ARE A FEW POCKETS OF HEAVIER SNOW BANDS CURRENTLY PUSHING
THROUGH THE LEHIGH VALLEY AND NORTHWEST NEW JERSEY. WINDS ARE
ALSO STARTING TO INCREASE WITH SOME GUSTS UPWARDS OF 25 MPH. THE
COMBINATION OF THE HEAVIER SNOW AND WINDS CAN DROP VISIBILITIES TO
LESS THAN ONE-HALF MILE AT TIMES. SNOW ACCUMULATIONS UPWARDS OF 2
INCHES ARE POSSIBLE. A TRANSITION TO SLEET AND FREEZING RAIN WILL
START OCCURRING LATER THIS AFTERNOON.

PLEASE USE EXTRA CAUTION WHEN TRAVELING TODAY AND LEAVE EXTRA ROOM
BETWEEN YOU AND THE VEHICLE IN FRONT OF YOU. ALLOW EXTRA TIME TO
ARRIVE AT YOUR DESTINATION.

GIGI/HEAVENER
Local storm report, Dec 26, 7:41 PM EST, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
741 PM EST WED DEC 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     NON-TSTM WND GST LEWES                   38.78N  75.15W
12/26/2012  M59 MPH          SUSSEX             DE   NOS PLATFORM

&&

EVENT NUMBER PHI1200901

AG
Local storm report, Dec 26, 7:43 PM EST, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
743 PM EST WED DEC 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     NON-TSTM WND GST DOVER AFB               39.13N  75.47W
12/26/2012  M64 MPH          KENT               DE   ASOS

&&

EVENT NUMBER PHI1200902

AG
Local storm report, Dec 26, 8:55 PM EST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
855 PM EST WED DEC 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     NON-TSTM WND GST TUCKERTON SHORES        39.61N  74.32W
12/26/2012  M66 MPH          OCEAN              NJ   WEATHER FLOW

&&

EVENT NUMBER PHI1200903

HEAVENER

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 26, 7:55 PM ESTAreal Flood AdvisoryPHIBucks, Chester, Delaware, Montgomery, Philadelphia6 hr
Dec 26, 9:29 PM ESTAreal Flood WarningPHIChester118 min
Dec 26, 11:15 PM ESTAreal Flood AdvisoryPHIMiddlesex, Monmouth, Ocean3 hr
Dec 26, 11:30 PM ESTAreal Flood WarningPHIMonmouth, Ocean3 days
Dec 27, 12:37 AM ESTAreal Flood WarningPHIHunterdon6 hr
Dec 27, 1:01 AM ESTSpecial Weather StatementPHIMonmouth59 min
Dec 27, 1:52 AM ESTSpecial Weather StatementPHIMiddlesex, Monmouth53 min
Dec 27, 7:58 AM ESTAreal Flood WarningPHIMorris5 hr
Dec 27, 1:42 PM ESTWind AdvisoryPHICape May5 hr
Dec 27, 1:46 PM ESTRiver Flood WarningPHIBurlington55 hr

Nearby

Areal Flood Advisories in New Jersey, 2012Areal Flood Advisories in Pennsylvania, 2012Every areal flood advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.